# SDR SIMA200602312

- Difficulty date: January 9, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND OMEGA BEAM IS CORRODED AT CARBON CROSS BEAM ATTACHMENT AT FRAME 20.  REPAIRED OMEGA BEAM BY INSTALING AN EXTERNAL DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
